# SDR DALA1317420691

- Difficulty date: August 16, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 51,803 hours, 22,344 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING LIFTOFF, UNTIL ABOUT FL250.  THERE WAS A CAUSTIC  PUNGENT ALMOST BURNING RUBBER ODOR THROUGHOUT ENTIRE AIRCRAFT.  ODOR WENT AWAY AROUND FL 250.    INSPECTED NR 2 ENGINE,  RAN PACKS.  CHECKED OVENS NTF. OK FOR SERVICE.
